ON LINEAR POSITIVE OPERATORS INVOLVING BIORTHOGONAL POLYNOMIAL


İÇÖZ G., YEŞİLDAL F. T. , Varma S.

ARS COMBINATORIA, vol.105, pp.319-331, 2012 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 105
  • Publication Date: 2012
  • Journal Name: ARS COMBINATORIA
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.319-331

Abstract

In this paper we recall Konhauser polynomials. Approximation properties of these operators are obtained with the help of the Korovkin theorem. The order of convergence of these operators is computed by means of modulus continuity, Peetre's K-functional and the elements of the Lipschitz class. Also, we introduce the r-th order generalization of these operators and we evaluate this generalization by the operators defined in this paper. Finally, we give an application to differential equations.